Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Cevical ESI

AnonymousUserAAnonymousUser Posts: 49,578
edited 06/11/2012 - 7:23 AM in Spinal Injections
I had a cervical ESI last Thursday 9/11/08 and since the following Monday I have been in horrible pain down the left side of my neck and into my shoulder. At this point shoudn't I be feeling better not worse than I did before the injection? My Vicoden is barely taking the edge off. I had a ACDF c5-c6 in Feburary of 2007 and have felt like crap ever since (worse then I ever did before fusion).
advertisement

Comments

  • baja- hope you found an answer to the cervical ESI problem. I would think the drs office would be able to help you to decrease the pain from the ESI..take care..jade
Sign In or Register to comment.